# SDR GLBA2013032900218

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 34,856 hours, 42,598 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE RT HORIZONTAL STAB LOWER TEE SECTION AT HSS 5.000 AND 10.5 PERCENT CHORD, 1.5" IN LENGTH.   REPAIRED IAW EO 13-1900-55-010.  MAJOR REPAIR.
